| Model Number |
380689-03 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted total benign hysterectomy surgical procedure, the customer did not have vision in the right eye of the surgeon side console (ssc).An intuitive surgical, inc.(isi) technical support engineer (tse) did not observe any system log issues related to reported problem.The customer confirmed they had left and right eye video on the vision side cart (vsc).The customer performed a power-cycle of the system and a hard power-cycle of the ssc.The customer then powered back up with no change and confirmed they still had left and right eye video on the vsc.The customer proceeded with an additional power-cycle of the system, a hard power-cycle of ssc, and reseated the blue fiber cables during the power-cycle.The customer powered the system back on with no change.The customer was unsure of how the surgeon was going to proceed.An isi field service engineer (fse) was to follow up.There was no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the procedure was completed using the same surgeon console with no patient injury.The surgeon put an eye patch on her right eye and completed the procedure with no reported patient harm, injury, or adverse outcome.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse confirmed the right eye was black, with no image, on the surgeon side console (ssc).The fse replaced the monitor to resolve the issue.The system was tested and verified as ready for use.Isi received the parts involved with this complaint and completed the device evaluation.Failure analysis (fa) investigation replicated and confirmed the reported complaint.Fa found electrical, fiber optic defects, and component or modular issue.The root cause was attributed to component failure.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.